Couldn't find what you looking for?

TRY OUR SEARCH!

I am on acid tablets for heat burn i got sore throat then ear pain a sinus problém . Thren eat some spicey food and some sweets then the next day got a feeling of lump in throat went to doc she tolde to Double up my acid tablet . But still feeling sick and having trouble eating its getting me down

Loading...

Hello sharon,

Your heartburn meds may not be strong enough for you.  This is allowing stomach acid to make way into esophagus.  Acid can actually come all the way up into your mouth.  This is serious because the acid in your stomach can go as low as having a pH of 2 which is very strong.  Remember, it is hydrochloric acid (HC).  This acid eats right through soft tissues so you could end up with ulcerations in your esophagus.  No doubt you're having trouble eating because the area may be swollen.  I suggest you eat soft foods and a lot of liquids like soup, shakes, pudding, mashed potatoes etc.  I think if you do that for a while and increase meds, you ulcerations will heal themselves and go away and then you can eat normal foods. 

Reply

Loading...